# SDR SIMA20170402004

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 30,588 hours, 25,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT ASSEMBLY IAW AMM 25-23-04. OPC GOOD IAW AMM 33-50-00.
